# SDR QXEA2009101300779

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,172 hours, 7,577 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, AFTER TAKE OFF THE LT GEAR DOOR, LT GEAR UNSAFE AND GEAR IN TRANSIT LIGHTS CYCLED FOR ABOUT 3 MIN.  THEN WENT OUT. PASSENGER VISUALLY CONFIRM THE LT GEAR DOOR OPENING AND CLOSING. FERRY FOR REPAIRS. NO PSEU FAULTS WERE FOUND.  REPLACED LGDRCL PROX SENSOR REPLACEMENT IAW MM TASK, S 32-61-06-000-802 AND 32-61-06-400-802. RIGGED LT MAIN LANDING GEAR AFT DOORS IAW MM TASK NR 32-12-01-830-801. LT MAIN LANDING GEAR POSITION INDICATION PROXIMITY SENSORS INDUCTANCE VALUE CHECK GOOD IAW MM TASK NR 32-61-00-280-801. LANDING GEAR OPS TEST GOOD 6 TIMES IAW MM TASK NR 32-31-00-710-801. OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
